MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. ETHICON; Stapler, Surgical

Ethicon Endo-Surgery, LLC. ETHICON; Stapler, Surgical
Catalog Number EC3D60S
Medical Device Problem Codes Failure to Fire (2610); Difficult to Open or Close (2921); Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a liver resection procedure, it was observed that the stapler got stuck on tissue.It also wouldn't fire or open jaw with battery in place or manually.There was no patient consequence nor surgical delay reported.No additional information provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/17/2026.D4: batch #unk.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: 1.If yes, what steps were taken to open the jaws? (pull open the closing trigger, press home button, use bailout.) 2.If the home button was pressed, did the knife fully return to its home position? 3.If the jaws could not be opened, how was the device removed? 4.Was the manual override difficult to actuate? 5.If not, was there any visible damage? 6.Did it fall into the patient? 7.Did retrieval alter the procedure in any way? if yes, please explain 8.Did the device staple? 9.If yes, was the staple line complete (full length)? 10.Did the device cut the tissue? attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished #ec3d60s, with lot/batch #a9m395, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ETHICON
Common Device Name
Stapler, Surgical
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
PR   00969
+1(303)552-6892
MDR Report Key50803400
Report Number3005075853-2026-07642
Device Sequence Number8597013
Product Code GAG
UDI-Device Identifier10705036043522
UDI-Public(01)10705036043522(17)290331(10)A9M395
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K250385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEC3D60S
Device Lot NumberA9M395
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown